# SDR UALA2010080402833

- Difficulty date: August 2, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 74,918 hours, 12,112 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 258
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BLEED ISSUE. ON SHUT DOWN LT HPSOV BLEED LIGHT ON. REPLACED HPSOV AND CHECKED IAW AMM, NO FAULT PRESENT. AFTER ENG START, UNABLE TO GET ANY BLEED PRESSURE OFF LT ENG. CYCLED LT ENG BLEED CONTROL CB AND NO HELP. REPLACED PRESSURE REGULATING AND SHUTOFF VALVE IAW MM. PNEUMATIC PRESSURE NORMAL.
